It was killing my libido or ability to orgasm so “out the door” with it. haha.
I recently asked the doctor to double my dose of wellbutrin from 100 X 2 to 200 X 2. At first it made me a little schizy, but then it stopped having much of any effect. I might ask my pdoc to reduce the dose because there is no sense in paying for med’s that aren’t helping you.
If anything Wellbutrin would increase your libido I think. Maybe it was just a coincidence. I wouldn’t stop without talking it over with my doctor.
Wellbutrin usually increases libido, this is one of the reasons my brother takes it.
@Twang is right, I would talk it over with your pdoc first.
You were only on it to quit smoking if I remember correctly?
Edit: I was on it to quit smoking once and it gave me suicidal ideation so I quit it.
yes, I was starting suicidal ideation too and it scared me…the inability to orgasm is really what did it for me.
@crsaen no sarcasm here. I was mainly trying the wellbutrin for depression and it went from severe depression to suicidal ideation.
its supposed to increase libido, srs
Some of us are “Upside-down” physically on meds, meaning they have the opposite effect on us as others.
If @jukebox says it was no good for him, then I believe him because he would be the one to know his own body better than everyone else.
I got angry when I was told that my complaint against my med wasn’t valid (as in Olanzapine; "It’s only a pill that has NO calories so if your getting fatter-it’s just you-you’re overeating that’s all-it CAN’T be the pill…Oh sure…uh-huh)
This is where all pDoc’s need to listen to, and believe the person taking the meds, not just the initial statistics.
I had the same thing with abilify. It’s not supposed to raise blood sugar apparently.
Years back, I was in a motel room in New Jersey, and my gal had the TV on. You understand, I wouldn’t normally watch TV, but there I was.
An ad for Wellbutrin came on. It advertised itself as “the one antidepressant without sexual side effects.” Therefore, I tried it.
I’m happy with Wellbutrin! Also, after being on Wellbutrin for greater than a decade, I got off nicotine.
I gained 100 pounds on it and my Dr said the same thing that it was me overeating!!!